# SDR FDEA202009272334

- Difficulty date: September 27, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 85,963 hours, 22,114 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEVEL 1 HYD 1 OFF 36 MINUTES INTO FLIGHT.  HYD QUANTITY SHOWING 2.9 GALLONS IN FLIGHT.  ON TAXI IN QTY GOT TO 1.2 GALLONS, BUT CAME BACK UP TO 2.7 ON CLEANUP.   INSTALLED NR 1 ENG HYD MANIFOLD ASSY, PER AMM 29-12-30.  OPS & LEAK CHECK GOOD.  OK FOR SERVICE.
